1Ambrosetti, A., Badiale, M. and Cingolani, S.. Semiclassical states of nonlinear Schrödinger equations. Arch. Rational Mech. Anal 140 (1997), 285–300.
2Angenent, S.. The Shadowing Lemma for Elliptic PDE. In Dynamics of Infinite Dimensional Systems, eds. Chow, S. N. and Hale, J. K., F37 (1987).
3Berestycki, H. and Lions, P. L.. Nonlinear scalar field equation I. Existence of a ground state. Arch. Rational Mech. Anal 82 (1983), 313–46.
4Zelati, V. Coti, Montecchiari, P. and Nolasco, M.. Almost periodic solutions for a class of Duffinglike systems. Differential Integral Equations (to appear).
5Zelati, V. Cod and Rabinowitz, P. H.. Homoclinic orbits for second order Hamiltonian systems possessing superquadratic potentials. J. Amer. Math. Soc. 4 (1991), 693–727.
6Zelati, V. Coti and Rabinowitz, P. H.. Homoclinic type solutions for a semilinear elliptic PDE on ℝN. Comm. Pure Appl. Math. 45 (1992), 1217–69.
7Zelati, V. Coti and Rabinowitz, P. H.. Multibump periodic solutions of a family of Hamiltonian systems. Topol. Methods Nonlinear Anal. 3 (1994), 31–52.
8Pino, M. Del and Felmer, P. L.. Local Mountain Pass for semilinear elliptic problems in unbounded domains. Calc. Var. Partial Differential Equations 4 (1996), 121–37.
9Pino, M. Del and Felmer, P. L.. Multi-peak bound states for nonlinear Schrodinger equations. Ann. Inst. H. Poincaré. Anal. Nonlin. 15 (1998), 127–49.
10Floer, A. and Weinstein, A.. Schrodinger equation with a bounded potential. J. Fund. Anal. 69 (1986), 397–408.
11Gui, C.. Multi-bump solutions for nonlinear Schrö;dinger equations. C. R. Acad. Sci. Paris 322 (1996), 133–8.
12Kwong, M. K.. Uniqueness of positive solutions of Au – Δu + up = 0 in ℝ N. Arch. Rational Mech. Anal. 105 (1989), 243–66.
13Li, Y. Y.. On a singularly perturbed elliptic equation. Adv. Diff. Eq. (to appear).
14McLeod, K.. Uniqueness of positive radial solutions of Au Δu + f(u) = 0 in ℝN, II. Trans. Amer. Math. Soc. 339(1993), 495–505.
15Montecchiari, P.. Multiplicity results for a class of semilinear elliptic equations on ℝm. Rend. Sem. Mat. Univ. Padova 95 (1996), 1–36.
16Oh, Y. G.. Existence of semiclassical bound states of nonlinear Schrödinger with potential in the class (V)a. Comm. Partial Differential Equations 13 (1988), 1499–519.
17Oh, Y. G.. On positive multi-bumps states of nonlinear Schrödinger equation under multiple well potentials. Comm. Math. Phys. 131 (1990), 223–53.
18Rabinowitz, P.. On a class of nonlinear Schrödinger equations. Z. Angew. Math. Phys. 43 (1992), 27–42.
19Séré, E.. Existence of infinitely many homoclinic orbits in Hamiltonian systems. Math. Z. 209 (1992), 27–42.
20Thandi, N.. On the existence of infinite bump solutions of nonlinear Söchrodinger equations with periodic potentials. Thesis, University of Wisconsin–Madison, 1995.
21Wang, W.. On a concentration of positive bound states of nonlinear Schrödinger equations. Comm. Math. Phys. 153 (1993), 223–43.